| Model Number |
1400375-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, heavily tortuous mid right coronary artery that is 90% stenosed.During advancement of the 3.75x12mm nc trek neo rx balloon dilatation catheter (bdc), resistance was noted due to anatomy.Once at the lesion for pre-dilation, the nc trek balloon ruptured during the first inflation at 10 atmospheres.The nc trek neo bdc was removed and an unspecified trek balloon was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.